question-icon

What causes vaginal bleeding followed by spotting after taking I-pill?

default
Posted on Wed, 16 Dec 2015
Question: I had my periods on 2 nd of this month had protected sex on 10 th and had I pill on 11 th.i had got bleeding on 18 th which had stopped after 4 days but now again I could see spotting . Please suggest if this is normal
doctor
Answered by Dr. Manisha Jain (3 minutes later)
Brief Answer:
Urine pregnancy test advised

Detailed Answer:
Hello mam, thanks for trusting health care magic.
Yes dear, it is common after ipill intake.
Just do a Urine pregnancy test and if negative then nothing to worry
But take care in next cycle as there can be erratic ovulation in upcoming cycle.
Take care
Regards
Dr Manisha
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes vaginal bleeding followed by spotting after taking I-pill?

Brief Answer: Urine pregnancy test advised Detailed Answer: Hello mam, thanks for trusting health care magic. Yes dear, it is common after ipill intake. Just do a Urine pregnancy test and if negative then nothing to worry But take care in next cycle as there can be erratic ovulation in upcoming cycle. Take care Regards Dr Manisha